MAUDE Adverse Event Report: Samsung HME America, Inc. NL5000; Computed Tomography X-ray System

Samsung HME America, Inc. NL5000; Computed Tomography X-ray System
Model Number NL5000
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intermittent communication loss between the tablet and scanner.All connections were reseated and secured.Calibration, qa, and test scans passed with no disconnects observed.No harm to the patient or users.
 
Event or Problem Description
The tablet has lost connection to the scanner, resulting in a communication error that potentially delays the treatment.

Brand Name
NL5000
Common Device Name
Computed Tomography X-ray System
Manufacturer (Section D)
Samsung HME America, Inc.
14 electronics ave
danvers MA 01923
Manufacturer (Section G)
Samsung HME America, Inc.
14 electronics ave
danvers MA 01923
Manufacturer Contact
ninad gujar
14 electronics avenue
danvers, MA 01923
MDR Report Key50525506
Report Number3004938766-2026-00040
Device Sequence Number17655138
Product Code JAK
UDI-Device Identifier10815411020663
UDI-Public(01)10815411020663(11)241213
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K250928
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberNL5000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2026
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown